# SDR GTIA020718

- Difficulty date: June 22, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 3201 · Landing Gear/Wheel Fairing
- Part: Deflector
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT SIDE OF NOSE GEAR SPRAY DEFLECTOR CRACKED.  REPLACED RIGHT SIDE OF NOSE GEAR SPRAY DEFLECTOR.  NO DEFECTS NOTED.  (M)
